Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 21, NWS Little Rock, AR

February 26, 2009Grant County, Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 26, 2009, 10:26 PM CST for Grant County, Pulaski County, Saline County, Arkansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2009, 10:26 PM CST (04:26 UTC)
Expired
Feb 26, 2009, 11:30 PM CST
In force
64 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Grant County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 43 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 10:45 PM CSTHAIL 0.88Salem, AR
Feb 26, 10:50 PM CSTHAIL 0.88Bryant, AR
Feb 26, 10:53 PM CSTHAIL 0.88Collegeville, AR
Feb 26, 10:55 PM CSTHAIL 1.75Shannon Hills, AR
Feb 26, 11:08 PM CSTHAIL 1.755 Sw Downtown Little Ro, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 6:12 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLZK 270426
SVRLZK
ARC053-119-125-270530-
/O.NEW.KLZK.SV.W.0021.090227T0426Z-090227T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS
  SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS
  SALINE COUNTY IN CENTRAL ARKANSAS

* UNTIL 1130 PM CST

* AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF SALEM...MOVING EAST AT 36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALEM...BENTON AROUND 1050 PM CST...
  BRYANT...BAUXITE AROUND 1055 PM CST...
  ALEXANDER AROUND 1100 PM CST...
  SHANNON HILLS AROUND 1105 PM CST...
  PARKERS-IRON SPRINGS AROUND 1110 PM CST...
  WRIGHTSVILLE AROUND 1120 PM CST...

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3442 9222 3452 9278 3457 9278 3457 9280
      3459 9280 3460 9287 3463 9287 3459 9272
      3481 9266 3473 9211
TIME...MOT...LOC 0426Z 280DEG 31KT 3466 9279

$$

44
2 follow-up statements
000 
WWUS54 KLZK 270444
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CST THU FEB 26 2009

ARC053-119-125-270530-
/O.CON.KLZK.SV.W.0021.000000T0000Z-090227T0530Z/
GRANT AR-SALINE AR-PULASKI AR-
1044 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHERN PULASKI...EASTERN SALINE AND NORTHEASTERN GRANT
COUNTIES...

AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR SALEM...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAUXITE...BRYANT...ALEXANDER...SHANNON HILLS...LITTLE ROCK...
PARKERS-IRON SPRINGS AND WRIGHTSVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3442 9223 3455 9271 3480 9262 3473 9211
TIME...MOT...LOC 0443Z 284DEG 22KT 3465 9257

$$

44
000 
WWUS54 KLZK 270513
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1113 PM CST THU FEB 26 2009

ARC053-119-125-270530-
/O.CON.KLZK.SV.W.0021.000000T0000Z-090227T0530Z/
GRANT AR-SALINE AR-PULASKI AR-
1113 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHERN PULASKI...EAST CENTRAL SALINE AND NORTHEASTERN GRANT
COUNTIES...

AT 1112 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS 
STORM WAS LOCATED 7 MILES SOUTH OF DOWNTOWN LITTLE ROCK...MOVING 
EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRIGHTSVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3457 9262 3475 9254 3473 9211 3442 9223
TIME...MOT...LOC 0512Z 284DEG 22KT 3460 9230

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:40 PM CST, 4 hours 46 minutes earlier.

Area forecast discussion, Feb 26, 5:40 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 PM CST THU FEB 26 2009

.AVIATION...
OVERALL VFR CEILINGS TO START THE PERIOD. A COLD FRONT WILL
GRADUALLY MOVE INTO AR OVER THE NEXT 12 HRS...BRING OVERALL MVFR
CEILINGS WITH ISOLATED IFR CEILINGS WITH SHOWERS AND THUNDERSTORMS.
THE STORMS WILL REACH NW AR AREAS AROUND 01Z TO 03Z...CENTRAL AREAS
AROUND 04Z TO 08Z...THEN SOUTHERN AREAS 08Z TO 13Z. ISOLATED STRONG
TO SEVERE STORMS WILL BE POSSIBLE. ELEVATED SURFACE SOUTHWEST WINDS
10 TO 20 MPH AND GUSTY AHEAD OF THE COLD FRONT...THEN NORTHWEST TO
NORTH WINDS 10 TO 15 MPH BEHIND THE FRONT. WIND SHEAR EXPECTED ALONG
THE FRONT. (59)

&&
.PREV DISCUSSION... /ISSUED 250 PM CST THU FEB 26 2009/

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SURFACE ANALYSIS INDICATES COLD FRONT OVER CENTRAL OKLAHOMA.
GRADIENT BETWEEN THE FRONT AND HIGH PRESSURE OVER THE SOUTHEAST
CONUS HAS ALLOWED FOR GUSTY WINDS OVER THE ENTIRE AREA...WITH SOME
GUSTS APPROACHING 40 MPH. WARMUP HAS BEEN WELL INTO THE 70S IN
ARKANSAS OUT AHEAD OF THE FRONT. THE ONLY THING SAVING US FROM
HIGHER TEMPS HAS BEEN THE THICK CLOUD COVER.

ANALYSIS OF MORNING UPPER AIR DATA REVEALS A VERY STRONG CAPPING
INVERSION. THIS HAS KEPT CONVECTION FROM GETTING STARTED OUT AHEAD
OF THE FRONT...EVEN WITH CLEARING AREAS AND TEMPERATURES NEAR 90
DEGREES IN SOUTHERN OKLAHOMA.

GRADUAL DESTABILIZATION EXPECTED TO OCCUR THIS EVENING AS UPPER
LEVEL IMPULSES MOVE THROUGH IN THE UPPER FLOW AND INTERACT WITH
THE FRONT...AND LOW LEVEL JET DYNAMICS KICK IN. SHOWERS/STORMS
WILL DEVELOP ALONG THE FRONT...AS IT MOVES INTO THE MID SOUTH
REGION. MODELS SHOWING THE FRONT MOVING INTO THE FORECAST AREA
SOME TIME BETWEEN 03 AND 06Z.

SEVERE STORMS COULD OCCUR...WITH HAIL AND WIND BEING THE PRIMARY
THREATS. FRONT WILL HANG UP NEAR SOUTHERN ARKANSAS BY FRIDAY
MORNING...A CONSEQUENCE OF NEARLY PARALLEL UPPER FLOW. SEVERAL WAVES
WILL MOVE ALONG THE FRONT...INTERACTING WITH IT AND CONTINUING THE
CHANCE OF SHOWERS AND THUNDERSTORMS. SEVERE STORMS A POSSIBILITY ON
FRIDAY. THIS WOULD LIKELY BE ALONG AND NORTH OF THE FRONT
/ELEVATED HAILERS/. WITH THIS SETUP...LOCALLY HEAVY RAIN IS NOT
OUT OF THE QUESTION...WITH SOME ONE TO TWO INCH AMOUNTS POSSIBLE.

LOW PRESSURE DEVELOPING ALONG THE FRONT...ALONG WITH A DEEPENING
UPPER LOW MOVING DOWN FROM THE NORTHERN PLAINS WILL PUSH THE FRONT
OUT OF THE AREA FRIDAY NIGHT AND SATURDAY. HOWEVER...MOISTURE
ASSOCIATED WITH THE UPPER LOW WILL REMAIN OVER THE AREA...AND
DEEPENING COLD AIR COLUMN WILL ALLOW FOR A RAIN/SNOW MIX ACROSS
THE NORTH DURING THIS PERIOD. ANY SNOW WILL BE LIGHT AND LITTLE
IF ANY ACCUMULATIONS ARE EXPECTED.

UPPER LOW WILL DIVE SOUTHEAST AND OUT OF THE AREA LATE SATURDAY
INTO SUNDAY...WITH COLDER AIR FOLLOWING THE SYSTEM. PERIOD WILL
END WITH BELOW NORMAL TEMPERATURES AND DRY WEATHER.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
HIGH PRESSURE WILL BE OVER THE REGION TO BEGIN THE LONG
TERM...BRINGING DRY WEATHER AND MILD CONDITIONS. NORTHWEST FLOW
ALOFT WILL BRING WEAK DISTURBANCES THROUGH THE FLOW...BUT WILL ONLY
NOTICE AN INCREASE IN CLOUD COVER. A WARM FRONT WILL MOVE THROUGH
THE STATE ON THURSDAY...BUT WITH LIMITED MOISTURE...HAVE NOT
INCLUDED ANY POPS AT THIS TIME.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     44  52  35  42 /  50  40  30  40
CAMDEN AR         60  61  42  53 /  70  80  60  20
HARRISON AR       38  51  30  37 /  50  20  30  30
HOT SPRINGS AR    55  58  39  51 /  70  70  50  20
LITTLE ROCK   AR  54  56  39  47 /  70  70  50  30
MONTICELLO AR     60  63  43  46 /  80  80  70  20
MOUNT IDA AR      55  57  37  49 /  70  60  50  10
MOUNTAIN HOME AR  38  51  34  38 /  50  30  30  40
NEWPORT AR        45  53  35  42 /  50  40  40  40
PINE BLUFF AR     56  60  42  47 /  80  80  60  20
RUSSELLVILLE AR   49  56  39  48 /  60  40  30  20
SEARCY AR         52  55  41  44 /  60  60  40  30
STUTTGART AR      54  57  40  44 /  80  80  60  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&

SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Feb 26, 5:45 PM CST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 PM CST THU FEB 26 2009

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
545 PM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE
AREA TONIGHT. A STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS...
AND SAG A COLD FRONT INTO ARKANSAS THURSDAY EVENING AND INTO THE
OVERNIGHT HOURS. WITH INCREASED MOISTURE AND INSTABILITY...SHOWERS
AND THUNDERSTORMS WILL DEVELOP. ISOLATED STRONG TO SEVERE STORMS
WILL BE POSSIBLE AHEAD AND ALONG THE COLD FRONT. THE MAIN RISK WILL
BE DAMAGING WINDS AND LARGE HAIL. THE TORNADO RISK IS LOW AT THIS
TIME BUT AN ISOLATED ONE WILL BE POSSIBLE. WINDS WILL ALSO BE
ELEVATED ACROSS THE ENTIRE AREA. ISOLATED AREAS OF HEAVY RAIN WILL
ALSO BE A CONCERN LATE TONIGHT IN THE CENTRAL AND SOUTHERN SECTIONS
OF ARKANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS THE FRONT SLOWLY MOVES SOUTH...THE SEVERE THREAT WILL MOVE INTO
THE SOUTH PART OF THE STATE FOR FRIDAY. HEAVY RAIN WILL ALSO BE
POSSIBLE IN THE CENTRAL AND SOUTH SECTIONS EARLY FRIDAY. A COUPLE OF
LIMITING FACTORS WILL BE THE TIME OF DAY THE FRONT WILL MOVE
THROUGH...AND THE STRONGEST DYNAMICS WILL BE NORTH OF ARKANSAS.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY FRIDAY. MAINLY DRY AND
COOLER AIR IS EXPECTED OVER THE WEEKEND...AS HIGH PRESSURE WILL MOVE
INTO THE AREA. THESE CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND FRIDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/59

In the hours before

Local storm report, Feb 26, 8:33 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             CLARKSVILLE             35.46N 93.47W
02/26/2009  E0.75 INCH       JOHNSON            AR   PUBLIC

&&

JLEWIS
Local storm report, Feb 26, 8:39 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 S CLARKSVILLE         35.43N 93.47W
02/26/2009  E1.25 INCH       JOHNSON            AR   STORM CHASER

            HAIL TO THE SIZE OF HALF DOLLARS WAS REPORTED IN THE
            JAMESTOWN COMMUNITY.

&&

JLEWIS
Local storm report, Feb 26, 9:14 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             BRIGGSVILLE             34.93N 93.48W
02/26/2009  E0.88 INCH       YELL               AR   LAW ENFORCEMENT

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 7:45 PM CSTSevere Thunderstorm WarningLZKJohnson45 min
Feb 26, 7:53 PM CSTSevere Thunderstorm WarningLZKLogan, Scott67 min
Feb 26, 8:28 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell62 min
Feb 26, 8:40 PM CSTSevere Thunderstorm WarningLZKGarland, Logan, Perry, Scott, Yell65 min
Feb 26, 9:06 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope39 min
Feb 26, 9:38 PM CSTSevere Thunderstorm WarningLZKFaulkner, White52 min
Feb 26, 9:45 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Saline, Yell60 min
Feb 26, 9:47 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner43 min
Feb 26, 10:10 PM CSTSevere Thunderstorm WarningLZKPike43 min
Feb 26, 10:28 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White47 min
Feb 26, 11:17 PM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski58 min
Feb 26, 11:18 PM CSTSevere Thunderstorm WarningLZKGarland, Saline27 min
Feb 27, 12:06 AM CSTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie39 min
Feb 27, 12:35 AM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Feb 27, 12:45 AM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie15 min
Feb 27, 4:24 AM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson36 min
Feb 27, 8:12 AM CSTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln48 min
Feb 27, 9:00 AM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln30 min
Feb 27, 11:18 AM CSTSevere Thunderstorm WarningLZKCleveland, Dallas42 min
Feb 27, 11:24 AM CSTSevere Thunderstorm WarningLZKDrew51 min
Feb 27, 11:53 AM CSTSevere Thunderstorm WarningLZKClark, Dallas37 min
Feb 27, 12:02 PM CSTSevere Thunderstorm WarningLZKCleveland, Lincoln58 min
Feb 27, 12:06 PM CSTSevere Thunderstorm WarningLZKDesha, Drew39 min
Feb 27, 12:51 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha39 min
Feb 27, 1:01 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln59 min
Feb 27, 1:33 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha57 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.